# SDR 2004UALA01122

- Difficulty date: November 13, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 35,434 hours, 26,465 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT HAS DAMAGE JUST AFT OF EXISTING REPAIR.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING REPAIR TO INCLUDE NEW REPAIR.  REMOVED DAMAGE AS NEEDED.  INSTALLED DOUBLER REPAIR.
